# SDR 20010430CW006

- Difficulty date: April 5, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N2651S
- Make and model: Cessna 402C
- Aircraft serial: 402C0342
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: TSIO520VB
- Part serial: 290159R
- Condition: Spalled
- Location: Left Engine
- Part time: 1,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, MECHANIC WAS CHANGING LEAKY PUSHROD TUBE SEALS AND REMOVED LIFTERS TO BLEED OUT OIL.  NOTED FACE OF LIFTER TO BE SEVERELY SPALLED.  ASSOCIATED CAM LOBE WAS WORN AND STEPPED.  REMOVAL OF REMAINING LIFTERS REVEALED VARIED DEGREES OF SPALLING ON ALL INTAKE LIFTERS.  NO DAMAGE WAS NOTED ON EXHAUST LIFTERS.  ALL INTAKE CAM LOBES SHOWED SIGNS OF WEAR.  THERE WERE NO SYMTOMS OF THIS PROBLEM.
